# SDR VNAA202402290002

- Difficulty date: January 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Nicked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5.   NICKS ON LOWER SKIN OF LH INBOARD FLAP FLS 15.00 TO FLS 65.5 WERE BLENDED PER CRJ900 SRM 51-12-00-001-001-A01 AND WERE EVALUATED WITHIN LIMITS PER CRJ900 SRM 57-52-01-101-001-A01
